# SDR QXEA2025102000326

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 18,715 hours, 12,954 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, O
- Precautionary procedure: C

## Discrepancy

FLIGHT 2066. RTO APROX 80KTS. HARD BRAKING CAUSED #2 BRAKE TO GO YELLOW NO EICAS MESSAGE. REMOVED FROM SERVICE. PERFORMED GVI OF LH&RH MLG WHEELS AND BRAKES. NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
